Leszek Gawarecki, "Transformations of index set for Skorokhod integral with respect to Gaussian processes", International Journal of Stochastic Analysis, vol. 12, Article ID 783905, 7 pages, 1999. https://doi.org/10.1155/S1048953399000118
Transformations of index set for Skorokhod integral with respect to Gaussian processes
We consider a Gaussian process with an arbitrary index set and study consequences of transformations of the index set on the Skorokhod integral and Skorokhod derivative with respect to . The results applied to Skorokhod SDEs of diffusion type provide uniqueness of the solution for the time-reversed equation and, to Ogawa line integral, give an analogue of the fundamental theorem of calculus.
Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.